Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Some Properties of Fiscal and Monetary Policy Multipliers

G. S. Gupta and G. S. Laumas
Southern Economic Journal
Vol. 49, No. 4 (Apr., 1983), pp. 1137-1140
DOI: 10.2307/1058112
Stable URL: http://www.jstor.org/stable/1058112
Page Count: 4
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Some Properties of Fiscal and Monetary Policy Multipliers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1137
    1137
  • Thumbnail: Page 
1138
    1138
  • Thumbnail: Page 
1139
    1139
  • Thumbnail: Page 
1140
    1140